# SDR ASAA12511455

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 14,656 hours, 4,749 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 2297C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,272 hours, 16,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF, RT BLEED TRIP OFF LIGHT ILLUMINATED ANTI ICE OFF NORMAL BLEED CONFIGURATION.  OUT OF 2000 FT TRIP RESET WAS PUSHED AND BLEED TRIP OFF LIGHT EXTINGUISHED RT DUCT PRESSURE WAS RE-ESTABLISHED AND DUCT PRESSURE WAS ABOUT EQUAL.  DURING CLIMB, RT PRESSURE BEGAN TO DROP LEVEL AT FL 360 LT 42 PSI RT 25 PSI.  SPLIT REMAINED CONSTANT FOR ABOUT 2 HRS 20 MINUTES THEN RT PRESSURE INCREASED TO 38 PSI, LT 43 PSI.  PRESSURE REMAINED AT THOSE VALUES FOR REST OF CRUISE FLIGHT.  FOUND NR 2 ENGINE PRSOV LEAKING.  REPLACED IAW AMM 36-11-04.  ALSO, REPLACED PRECOOLER CONTROL VALVE IAW AM 36-12-02 AS A PRECAUTIONARY MEASURE.  PERFORMED HIGH POWER RUN NO DEFECTS NOTED.  OPS CHECK NORMAL.  OK FOR SERVICE.
